Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Nonlinear Weakly Elliptic 2 × 2 Systems Of Variational Inequalities With Unilateral Obstacle Constraints
Author: Adams D.R.
Nussenzveig Lopes H.J.
Abstract: We study 2 × 2 systems of variational inequalities which are only weakly elliptic; in particular, these systems are not necessarily monotone. The prototype differential operator is the (vector-valued) p-Laplacian. We prove, under certain conditions, the existence of solutions to the unilateral obstacle problem. This work extends the results by the authors in [Annali di Mat. Pura ed Appl., 169(1995), 183-201] to nonlinear operators. In addition, we address the question of determining function spaces on which the p-Laplacian is a bounded nonlinear operator. This question arises naturally when studying existence for these systems.
Rights: aberto
Identifier DOI: 
Date Issue: 1997
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-3042585750.pdf327.62 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.